# SDR QXEA2011011800046

- Difficulty date: January 12, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,903 hours, 10,796 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 471701
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEARED FAILED TO RETRACT AFTER GEAR HANDLE SELECTED UP.  RED LT, NOSE, RT GEAR UNSAFE ILLUMINATED.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  FERRY.  INTEROGATED PSEU, FOUND NW CTR UNREASONABLY FAR  ON PAST 2 FLIGHT LEGS. CHECKED INDUCTANCE VALUES IAW 32-61-00-280-801.  ALL VALUES GOOD.  FOUND WORN ROLLER BRG ON NLG CTRING MECHANISM AND GOUGING ON NLG PROX SENSOR SUPPORT BRACKET. R & R THE NLG CTRING MECHANISM IAW AMM 32-51-21-00-801 AND 32-51-21-400-802.  OPS CHECK GOOD. PERFORMED OPS CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYS AS A PRECAUTIONARY MEASURE IAW AMM TASK 32-31-00-710-801. OPS CHECK GOOD, NO DEFECTS NOTED. RETURNED TO SERVICE.
